Global stability of saddle-node bifurcation of a periodic orbit for vector fields
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 3 (1994) no. 3, pp. 411-448.
@article{AFST_1994_6_3_3_411_0,
     author = {Sergio Plaza, S.},
     title = {Global stability of saddle-node bifurcation of a periodic orbit for vector fields},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {411--448},
     publisher = {Universit\'e Paul Sabatier},
     volume = {Ser. 6, 3},
     number = {3},
     year = {1994},
     zbl = {0831.58036},
     mrnumber = {1313357},
     language = {en},
     url = {www.numdam.org/item/AFST_1994_6_3_3_411_0/}
}
Sergio Plaza, S. Global stability of saddle-node bifurcation of a periodic orbit for vector fields. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 3 (1994) no. 3, pp. 411-448. http://www.numdam.org/item/AFST_1994_6_3_3_411_0/

[1] De Melo (W.), Palis (J.) and Van Strien (S.) .- Caracterising diffeomorphisms with modulus of stability one, Lectures Notes in Math. 898 (1981), pp. 226-285. | Zbl 0482.58022

[2] De Melo (W.) and Palis (J.) .- Moduli of stability for diffeomorphisms, Lectures Notes in Math. 819 (1980), pp. 315-339. | MR 591192 | Zbl 0445.58020

[3] Hirsch (M.), Pugh (C.) and Shub (M.) .- Invariant Manifolds, Lectures Notes in Math., Springer Verlag, 583 (1977). | MR 501173 | Zbl 0355.58009

[4] Labarca (R.) .- Stability of parametrized families of vector fields, Dynamical Systems and Bifurcations Theory, Eds M. I. Camacho, M. J. Pacífico & F. Takens, Pitman Research Notes in Math., Serie 160 (1987), pp. 121-213. | Zbl 0632.58026

[5] Labarca (R.) and Pacífico (M.J.) .- Stability of Morse-Smale vector fields on n-manifolds with boundary, Preprint U.F.R.J., Brazil (1988). | MR 1046625

[6] Malta (I.P.) and Palis (J.) .- Families of Vector fields with finite modulus of Stability, Lectures Notes in Math. 898 (1980), pp. 212-229. | MR 654891 | Zbl 0482.58023

[7] Moeckel (R.) .- Spiralling invariant manifold, J. Diff. Eq. 66 (1987), pp. 189-207. | MR 871994 | Zbl 0634.58016

[8] Newhouse (S.), Palis (J.) and Takens (F.) .- Bifurcation and Stability of Families of Diffeomorphisms, Publ. Math. I.H.E.S. 57 (1983), pp. 5-71. | Numdam | MR 699057 | Zbl 0518.58031

[9] Palis (J.) and Takens (F.) .- Stability of Parametrized families of gradient vector fields, Annals of Math. 118 (1983), pp. 383-421. | MR 727698 | Zbl 0533.58018

[10] Takens (F.) . - Moduli and Bifurcations, non- transversal intersections of invariant manifold of vector fields, Lectures Notes in Math. 799 (1980), pp. 368-384. | MR 585498 | Zbl 0473.58018

[11] Takens (F.) .- Global phenomena in bifurcations of dynamical systems with simple recurrence, Jber. der. Dentsche Math. Verein 81 (1979), pp. 81-96. | MR 535099 | Zbl 0419.58012

[12] Takens (F.) .- Normal Forms for Certain Singularities of Vector Fields, Ann. Inst. Fourier 23, n° 2 (1973), pp. 163-195. | EuDML 74122 | Numdam | MR 365620 | Zbl 0266.34046

[13] Van Strien (S.) .- One parameter families of vector fields. Bifurcations near saddle connection, Ph. D. Thesis, Utrecht (1982).